# SDR MALA040585

- Difficulty date: September 23, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 11,179 hours, 10,947 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ptu
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 25 MIN INTO FLIGHT AT ALT 29000 THE GREEN SYSTEM HIGH TEMP CAUTION LIGHT ILLUMINATED.  COMPLETED QRH AND SHUT GREEN SYSTEM OFF.  HIGH TEMP LIGHT WENT OFF ABOUT A MINUTE LATER.  MAINTENANCE INSPECTED HYD SYSTEM, NO LEAKS NOTED.  PERFORMED DECAY TEST, OK.  NOTED PTU OVERTEMPING PRESSURE CYCLING ERRATICLY.  REPLACED PTU IAW 29-20-17, FAULT ISOLATION 29-30-00 FIGURE 111.  TEST FLIGHT SATISFACTORY.  COMPLETED POST FLIGHT WALKAROUND, NO DISC NOTED AT THIS TIME.
